# SDR HALA0800407

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 9,547 hours, 23,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE NEAR REAR CARGO DOOR.  EDDY CURRENT AREA, NO CRACK INDICATION.  BLENDED AREA AND TREATED PER SRM 53-00-01.  OK AS IS PER SRM 53-00-01.
